# SDR CA120315005

- Difficulty date: March 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 7,130 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3120 · Independent Instruments
- Part: Efis
- Part number: 6229222001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE F/O WAS GETTING CLEARANCE WHILE THE CAPTAIN WAS OUTSIDE.  THE CAPTAIN CAME INTO THE COCKPIT AND SMELLED THE BURNING ODOR.  DOING SOME INVESTIGATION, HE NOTICED SMOKE COMING FROM THE CAPTAIN SIDE OF COCKPIT.  HE DECIDED NOT TO START THE ACFT TILL SITUATION WAS DISCUSSED WITH MAINTENANCE.  THEN CONTACTED MAINTENANCE. MAINTENANCE INVESTIGATION FOUND THE CAPTAINS EFIS CONTROL INTERNALLY FAILED. REPLACED WITH O/H CONTROL.  OPS CHECKS CARRIED OUT.  ACFT RELEASED FOR SERVICE.
